# SDR SWAA2021080542165

- Difficulty date: April 14, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 55,206 hours, 32,646 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Elongated
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE FLOOR PANEL 120CF AT FWD CARGO COMPARTMENT / REPLACED FLOOR PANEL #120CF AT FWD CARGO COMPARTMENT I.A.W. AMM B737-700 25-52-01-201-801 AND DRAWING #453A1610 REV. D DUE TO ALLOWABLE DAMAGE NOT FOUND FOR ELONGATED HOLE NEW PANEL FABRICATED FROM 0.090' CANOLITE P.O. #2020-138497
